# SDR UALA2012112806815

- Difficulty date: November 25, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 56,063 hours, 6,534 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Harness
- Condition: Inoperative
- Location: Interphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA AND CABIN INTERPHONE INOP.  CREW COMMENTS: 4L CABIN INTERPHONE DOOR 4L WILL NOT TRANSMIT.  REMAINING CREW PHONES, OPS OKAY.  REPLACED INTERPHONE HARNESS, INSTALL DATABASE CHECKED OK AND OPS NORMAL.
